bannednutritionnapsgear

Lactation after coming off Tren.... HELP!!

SikKunt07

New member
Member
Alright so my last cycle was

Week 1-12 400mg/ Test E
Week 4-12 200mg/ Tren E
Week 1-12 0.25mg Aromasin eod
Week 5-12 500iu HCG e3d

After this cycle ended 3 weeks ago I tapered my test down to 200mg/ wk, I keep HCG on hand in case I notice any ball shrinkage, Aromasin is still kept at 12.5mg eod to keep estrogen in check but there’s been something strange happening and I’m getting worried.

I started noticing some physical changes bilaterally in my nipples, they became slightly puffy (barely noticeable because it’s so slight) but not tender or painful to the touch, no lumps or hard pea-like masses or anything but this morning I decided to do a self examination, squeezed it and half a drop of milk came out from my left nipple, nothing from the right. I suspect this must be prolactin induced galactorrhea from the Tren, so I immediately ordered some pharma-grade 0.5mg/ tab Caber to help combat it. I’ve never ran Caber before because Tren was always kept at 200mg or under a week and I felt like it was unnecessary. Before I start taking it, how much and for how long should I run it for?

Also I heard that Nolvadex can also help with reversing mild gyno so should I run that too? Once again, I’m already running Aromasin at a low dose (12.5mgs eod) so Nolva might not be necessary... any advice would be hugely appreciated guys, thank you!


Sent from my iPhone using Tapatalk
 
Last edited:

cbbram

Community Leader
VIP Moderator
Big mess... Go get blood work to confirm if it's estrogen or prolactin related. Sounds like you already know what mistakes you made so I won't beat you up over it. Hopefully some of the newer people on the forum can read this learn what NOT to do when running a Tren cycle.
 

SikKunt07

New member
Member
Big mess... Go get blood work to confirm if it's estrogen or prolactin related. Sounds like you already know what mistakes you made so I won't beat you up over it. Hopefully some of the newer people on the forum can read this learn what NOT to do when running a Tren cycle.

Well I’m sure it’s prolactin and not estrogen related as I’ve been running Aromasin throughout the entire cycle and even after the cycle ended when I resumed my cruise, just at a lower dose. Alright, I’ll get my bloodwork done ASAP. But in the meantime i’d like to run some Caber to stop the lactation, how much should I dose it?


Sent from my iPhone using Tapatalk
 

9th Wonder

Community Leader
VIP Moderator
5 mg E3D

Estrogen levels can absolutely impact prolactin levels.


Sent from my iPhone using Tapatalk
 

SikKunt07

New member
Member
5 mg E3D

Estrogen levels can absolutely impact prolactin levels.


Sent from my iPhone using Tapatalk

Agreed. I’ve read too that Nolvadex helps with gyno reversal as well, should I be dosing it slightly as well?


Sent from my iPhone using Tapatalk
 

JackSteel

Banned
Agreed. I’ve read too that Nolvadex helps with gyno reversal as well, should I be dosing it slightly as well?


Sent from my iPhone using Tapatalk

No. Absolutely not. Nolvadex can cause prolactin sensitivity as well, regardless of what it does in the estrogen world. I wish people would stop using nolvadex as it’s an outdated drug and really has no further use in the bodybuilding world in my opinion.
 

DylanGemelli

Founding Member
Super Moderator
Well I’m sure it’s prolactin and not estrogen related as I’ve been running Aromasin throughout the entire cycle and even after the cycle ended when I resumed my cruise, just at a lower dose. Alright, I’ll get my bloodwork done ASAP. But in the meantime i’d like to run some Caber to stop the lactation, how much should I dose it?


Sent from my iPhone using Tapatalk
o actually without bloodwork, your NOT SURE about anything...
 

DylanGemelli

Founding Member
Super Moderator
thanks man, then we can actually help you... otherwise everyone is just guessing and could make things worse
 

SikKunt07

New member
Member
No. Absolutely not. Nolvadex can cause prolactin sensitivity as well, regardless of what it does in the estrogen world. I wish people would stop using nolvadex as it’s an outdated drug and really has no further use in the bodybuilding world in my opinion.

Alright I’ll just be running Caber at .5mgs e3d in the meantime and see how it goes alongside Aromasin. Hope this is reversible!


Sent from my iPhone using Tapatalk
 

rockmfhudd

Active member
Any updates? Im just scrolling through old posts to catch up. And i guess you learned a lesson, IF you do not have a complete pct in hand as well as any and all protection (caber, tudca, and other things) to the substances you are going to run, you need to not run anything until you do have them. I know some sources ship fast but you shouldnt risk not having caber for your tits when running tren.
 

SikKunt07

New member
Member
Any updates? Im just scrolling through old posts to catch up. And i guess you learned a lesson, IF you do not have a complete pct in hand as well as any and all protection (caber, tudca, and other things) to the substances you are going to run, you need to not run anything until you do have them. I know some sources ship fast but you shouldnt risk not having caber for your tits when running tren.

Sure! This happened nearly a year ago and yes, I did start running Caber and the condition reversed completely. Lesson learnt! I’ve since found a source to get my Caber from without a prescription so I’m all good, so far I’ve ran deca cycles since and I made damn sure I had Caber and aromasin on deck! I don’t do PCT as I’m on a TRT prescription by a doctor at 150mgs a week so I just cruise for about 10-12 weeks between 10 week cycles. So far so good!
 
Top